Journal of Differential Geometry

New applications of mapping degrees to minimal surface theory

Brian White

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 29, Number 1 (1989), 143-162.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214442640

Digital Object Identifier
doi:10.4310/jdg/1214442640

Mathematical Reviews number (MathSciNet)
MR978083

Zentralblatt MATH identifier
0638.58005

Subjects
Primary: 49F10
Secondary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]

Citation

White, Brian. New applications of mapping degrees to minimal surface theory. J. Differential Geom. 29 (1989), no. 1, 143--162. doi:10.4310/jdg/1214442640. https://projecteuclid.org/euclid.jdg/1214442640


Export citation